MathSciNet Relay Station
MathSciNet bibliographic data
MR3099036 34K11 (34K40)
Li, Tongxing; Rogovchenko, Yuri V.; Zhang, Chenghui Oscillation of second-order neutral differential equations. Funkcial. Ekvac. 56 (2013), no. 1, 111–120.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement